2017
Том 69
№ 9

All Issues

Algebraic criteria for absolute (relative to nonlinearity) stability of stochastic automatic control systems with nonlinear feedback

Korenevsky D. G.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 40 (1988), no. 6, pp 616-621.

Citation Example: Korenevsky D. G. Algebraic criteria for absolute (relative to nonlinearity) stability of stochastic automatic control systems with nonlinear feedback  // Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 731-736.

Full text